... hyperthyroidism. His ability to have an orgasm has stopped since and is taking 125MCG of Levothyroxine daily. Could this medicine cause a person's sex drive to drop or the inability to have an orgasm?
I take levothyroxine and I would say no to the med causing it and more to his natural hormone rebalancing. Once removed all of your bodies ability changes and must wholely come from synthetic meds which don't work 50% of the time. Mine is like a roller coaster.. one day I'm ok. Then next I'm moody, freezing, and in pain. I'd talk to to your husband first and don't make a big deal out of it. Men shy real easy at the thought they cannot complete the task.
Do what you can until it recovers. Still in my opinion the medicine doesn't slow me down in that area.. good luck and hope its got better!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 2 answers
Posted 30 May 2010 • 1 answer
Posted 12 Jan 2013 • 5 answers
Posted 15 Feb 2013 • 1 answer
Posted 19 Feb 2015 • 3 answers